# SDR CA000918009

- Difficulty date: August 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Loose
- Location: Thrust Reverser
- Component: Stow Switch, Ge, CF343A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 100 KNOTS FOR A UNLOCKED LIGHT OF THE RIGHT END THRUST REVERSER.FOUND STOW SWITCH TO BE VERY LOOSE. SWITCH RE-ADJUSTED.
